Using warfarin will I have hair loss and will it come back?

Answers (1)

7 Jan 2013

Yes, warfarin can cause hair loss (alopecia) and if warfarin is the only cause of your hair loss then hair loss should stop when you stop taking warfarin (which in some circumstances may be extremely difficult).

http://www.drugs.com/sfx/warfarin-side-effects.html

Votes: +0
honda1 13 Jan 2013

Yes my hair started coming out. But has quit. Still on warfarin. I think the state of our health maybe causes it instead of the warfarin. I also started using vinegar rinses. Half vinegar and half water. After shampooing and rinseing hair, pour solution through hair and leave on. Will not smell after hair dries. You can find this on internet also; look up vinegar and hair.

MiMi585 21 Jan 2013

I have hair loss too after being on warfarin since 2008 with only a brief break in 2009. I can't say it was only because of the warfarin. I am happy to say that the hair loss has stopped and I have hair growing back in places previously lost. Some places that thinned don't seem to be coming back.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on premarin for about 9 months now and my hair, which is waist length has been falling?

not the usual hair loss of everyday... this is major hair loss... at this rate I'll be asking locks of love for some hair back, which I donated ...

1 answer 5 Nov 2009

I've been taken levothyroxine for 6 weeks and losing hair - any information please?

My hair is falling out, how do I know if this is the medication or just my body leveling out. I've had hair loss in the past when hormone levels ...

1 answer 18 Sep 2010

I have had a lot of hair loss on Tekturna - anyone else?

On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...

3 answers 18 Dec 2010

Naproxen - Has anyone experienced hair loss from this drug?

i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...

9 answers 11 Dec 2012

Pristiq - Does Prestique cause hair loss? If so, does it grow back?

I have noticed a significant hair loss on the sides of my head. I have recently stopped taking it in the last month or so. Hair loss began before ...

1 answer 26 Jun 2013